# SDR DALA13027831704

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 55,016 hours, 14,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER SURFACE AREA AT BS 287, RBL 20 FOUND CORRODED.   REPAIRED IAW PRI 514992-14, REV 0. PERMANENT REPAIR COMPARED AND COMPLIED WITH FINAL ER/A 514992-14, REV ORIGINAL.
